Nordisk Matematisk Tidskrift
| Format: | Elektronički Žurnal |
|---|---|
| Jezik: | engleski |
| Izdano: |
Mathematica Scandinavica
|
| Teme: | |
| Online pristup: | Full text available on JSTOR[1953-01-01 - 1978-01-01] |
| Izdano: | Vol. 1, no. 1 |
|---|---|
| Opis predmeta: | <strong>On-Campus Access:</strong> No User ID or Password Required |
| Opis fizičkog objekta: | 1 online resource |
| Format: | Mode of access: Internet |
| ISSN: | 0029-1412 2446-080X |
| Pristup: | Electronic access restricted to authorized AUW faculty, staff and students |